Prof. Dr. rer. nat. Matthias Richter

Professor - aktiv

Jahrgang
1972
Universität
Westsächsische Hochschule Zwickau (FH)
Fachbereich
Wirtschaftswissenschaften
Arbeitsbereiche
Wirtschaftsmathematik
Betriebliche Modellierung und Simulation
Land
Deutschland
Ort / PLZ
08012 Zwickau
Strasse
Scheffelstraße 39
Telefon
+49 375 5363279

Veröffentlichungen

Publikationen

Reliability of tram-network section. Proceedings of the 18th International Conference on the Applications of Computer Science and Mathematics in Architecture and Civil Engineering, 2009, erschienen auf CD-ROM, ISSN 1611-4086 (mit M. Bauer, M. Dudek)

Simulation model of tram route operation. Proceedings of the 18th International Conference on the Applications of Computer Science and Mathematics in Architecture and Civil Engineering, 2009, erschienen auf CD-ROM, ISSN 1611-4086 (mit M. Bauer, H. Weiß)

Models for the bus headway distribution in the flow behind a traffic signal. Proceedings of the 18th International Conference on the Applications of Computer Science and Mathematics in Architecture and Civil Engineering, 2009, erschienen auf CD-ROM, ISSN 1611-4086 (mit K. Ilzig, M. Rudnicki)

Some aspects of parameter identification in a mean reverting financial asset model with time dependent volatility. International Journal of Computer Mathematics, 86(6):992-1008, 2009, ISSN 1029-0265 (electronic) 0020-7160 (paper) (mit B. Hofmann, R.
Krämer)

Second Order Moments of Solutions of Parabolic Initial Boundary Value Problems with epsilon-correlated Random Parameters. Dynamic Systems and Applications, 18(2):143-160, 2009, ISSN 1056-2176 (mit A. Kandler, J. vom Scheidt)

Finanzmärkte und Stochastik in der Krise: Wie zeitgemäß sind stochastische Modelle in der Finanzwirtschaft? WiSt–Wirtschaftswissenschaftliches Studium, Heft 12/2008, S. 643-648, 2008, ISSN 0340-1650 (mit F. Thießen, G. Hahn)

Ill-posedness vs. ill-conditioning - an example from inverse option pricing. Applicable Analysis, 87(4):465-477, 2008, ISSN 0003-6811 (mit R. Krämer)

Einige Aspekte zur Parameterschätzung in einem verallgemeinerten Ornstein-Uhlenbeck-Modell. Preprint 2007-5, TU Chemnitz, Fakultät für Mathematik, 2007, ISSN 1614-8835 (mit R. Krämer, N. Reinhold)

A Generalized Bivariate Ornstein-Uhlenbeck Model for Financial Assets. Preprint 2007-1, TU Chemnitz, Fakultät für Mathematik, 2007, ISSN 1614-8835 (mit R. Krämer)

On Some Aspects of Parameter Identification in Asset Models with Stochastic Drift Terms and Time Dependent Volatility. In C. Fernandes, H. Schmidli, N. Kolev, Hrsg., Proceedings of the Third Brazilian Conference on Statistical Modelling in Insurance and Finance, University of Sao Paulo, 230-235, 2007, ISBN 85-88697-12-2 (mit R. Krämer)

Optimal portfolio strategies benchmarking the stock market. Mathematical Methods of Operations Research (ZOR) 64(2):211-225, 2006, ISSN 1432-2994 (Print) 1432-5217 (Online) (mit A. Gabih, W. Grecksch, R. Wunderlich)

Impact of monotonicity in some model of inverse option pricing. Preprint 2006-17, TU Chemnitz, Fakultät für Mathematik, 2006, ISSN 1614-8835 (mit R. Krämer)

Statistical analysis of time lost by trams before departure from stops. In K. Gürlebeck, C. Könke, Hrsg., Proceedings of the 17th International Conference on the Applications of Computer Science and Mathematics in Architecture and Civil Engineering, 2006, erschienen auf CD-ROM, ISSN 1611-4085 (mit M. Bauer)

Untersuchungen zur Zuverlässigkeit des Straßenbahnnetzes in Krakau. In K. Gürlebeck, C. Könke, Hrsg., Proceedings of the 17th International Conference on the Applications of Computer Science and Mathematics in Architecture and Civil Engineering, 2006, erschienen auf CD-ROM, ISSN 1611-4085 (mit M. Dudek)

Parameter estimation in a generalized bivariate Ornstein-Uhlenbeck model. In J. vom Scheidt, Hrsg., Tagungsband zum Workshop "Stochastische Analysis" 27.09. 2004-29.09.2004, TU Chemnitz, 203-239, 2005, ISSN 1612-5665 (mit R. Krämer, B. Hofmann)

Parabolische Randanfangswertprobleme mit zufälliger Anfangsbedingung. In J. vom Scheidt, Hrsg., Tagungsband zum Workshop "Stochastische Analysis" 27.09. 2004-29.09.2004, TU Chemnitz, 165-202, 2005, ISSN 1612-5665 (mit A. Kandler, J. vom Scheidt)

Dynamic optimal portfolios benchmarking the stock market. In J. vom Scheidt, Hrsg., Tagungsband zum Workshop "Stochastische Analysis" 27.09. 2004-29.09.2004, TU Chemnitz, 45-83, 2005, ISSN 1612-5665 (mit R. Wunderlich, A. Gabih)

Increase of quality of public transport service providing easy recognised time table and high probability of on time departures. Zeszyty Naukowe Politechniki Slaskiej, Nr kol. 1657, 55:111-119, 2004, ISSN 0209-3324 (mit W. Dzwigon, L. Hempel)

Investigation of street networks with view point of reliability theory. Zeszyty Naukowe Politechniki Slaskiej, Nr kol. 1657, 55:79-86, 2004, ISSN 0209-3324 (mit M. Dudek, A. Rudnicki)

Der Cost Average-Effekt in der Anlageberatung - Einsatzmöglichkeiten und Grenzen sowie deren mathematische Hintergründe. In T. Burkhardt, J. Körnert, U. Walther, Hrsg., Banken, Finanzierung und Unternehmensführung, Betriebswirtschaftliche Schriften, Duncker & Humblot, Berlin, 162:123-154, 2004, ISSN 0523-1035 (mit B. Hofmann, F. Thießen,
R. Wunderlich)

On the convergence of random functions defined by interpolation. In J. vom Scheidt, Hrsg., Tagungsband zum Workshop "Stochastische Analysis" 29.09. 2003-01.10.2003, TU Chemnitz, 197-216, 2004, ISSN 1612-5665 (mit H.-J. Starkloff, J. vom Scheidt, R. Wunderlich)

Price models with weakly correlated processes. In J. vom Scheidt, Hrsg., Tagungsband zum Workshop "Stochastische Analysis" 29.09. 2003-01.10.2003, TU Chemnitz, 183-196, 2004, ISSN 1612-5665 (mit H.-J. Starkloff, R. Wunderlich).

Moving-Average approximations of random epsilon-correlated processes. In J. vom Scheidt, Hrsg., Tagungsband zum Workshop "Stochastische Analysis" 29.09.2003 - 01.10.2003, TU Chemnitz, 119-160, 2004, ISSN 1612-5665 (mit A. Kandler, J. vom Scheidt, H.-J. Starkloff, R. Wunderlich).

Niezawodnosc Sieci Ulicznej A Jej Parametry Strukturalne (Reliability of Street Networks and its Structural Parameters, in polnisch). Zeszyty Naukowe Politechniki Slaskiej, Nr. kol. 1586, 47:235-244, 2003 (mit M. Dudek).

Optimale Trassenführung: Diskretisierung - Splineapproximation - Variationsmethoden. In K. Gürlebeck et al., editors, Proceedings of the 16th International Conference on the Applications of Computer Science and Mathematics in Architecture and Civil Engineering, Weimar, 2003, CD-ROM, ISSN 1611-4086 (mit A. Hommel).

Zuverlässigkeit und strukturelle Parameter von Verkehrsnetzen. In K. Gürlebeck et al., editors, Proceedings of the 16th International Conference on the Applications of Computer Science and Mathematics in Architecture and Civil Engineering, Weimar, 2003, CD-ROM, ISSN 1611-4086 (mit M. Dudek).

The Use of Genetic Algorithms in Finite Element Model Identification. In K. Gürlebeck et al., editors, Proceedings of the 16th International Conference on the Applications of Computer Science and Mathematics in Architecture and Civil Engineering, Weimar, 2003, CD-ROM, ISSN 1611-4086 (mit S. Bernstein).

Stochastic approach in modelling travellers behaviour as a result of activity chains. Archives of Transport 14, issue 2, 95-112, 2002, ISSN 0866-9546 (mit S. Wainaina).

Stochastic price processes with epsilon-correlated returns. Preprint 2001-17, TU Chemnitz, Fakultät für Mathematik, 2001 (mit T. Kremer, H.-J. Starkloff, R. Wunderlich).

Genetic algorithms for the identification of structural parameters. In W. Waszczyszyn et al. (Hrsg.), Proceedings of the 2nd European Conference on Computational Mechanics, Cracow, 2001, erschienen auf CD-ROM (mit S. Bernstein, L. Hempel, J. Riedel).

Moment functions for solutions of random boundary value problems. Z. Angew. Math. Mech., 81-S3:641-643, 2001 (mit J. vom Scheidt, H.-J. Starkloff).

The use of activity chain models to analyse stochastic travel demand. In L. Hempel et al. (Hrsg.), Proceedings of the International Conference on the Application of Computer Science and Mathematics in Architecture and Civil Engineering, Weimar, 2000, erschienen auf CD-ROM (mit S. Wainaina, A. Kirchheim).

Random boundary value problems containing weakly correlated processes. Dynamic Systems and Applications, 9:109-129, 2000 (mit J. vom Scheidt, R. Wunderlich).

Wahrscheinlichkeitstheoretisches Verhalten der Lösungen stochastischer Randwertprobleme. Dissertation, TU Chemnitz, 2000.

Simulation of Weakly Correlated Functions and its Application to Random Surfaces and Random Polynomials. Extended abstract of a lecture held at the IMACS Seminar on Monte Carlo Methods, Université Libre de Bruxelles. Preprint 97-16, TU Chemnitz, Fakultät für Mathematik, 1997 (mit B. Fellenberg, J. vom Scheidt).

Momente und Verteilungsdichten der Nullstellen zufälliger Polynome. Diplomarbeit, TU Chemnitz-Zwickau, 1996.

Teile diesen Professor

Nutzungshinweise: Jede natürliche Person darf sich nur mit einer E-Mail Adresse bei WiWi-Online registrieren lassen. Die Nutzung der Daten die WiWi-Online bereitstellt ist nur für den privaten Gebrauch bestimmt - eine gewerbliche Nutzung ist verboten. Eine automatisierte Nutzung von WiWi-Online und dessen Inhalte, z.B. durch Offline-Browser, Download-Manager oder Webseiten etc. ist ausdrücklich strengstens untersagt. Zuwiderhandlungen werden straf- und zivilrechtlich verfolgt.